# SDR AALA20170202018

- Difficulty date: January 29, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 50,457 hours, 20,661 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY WAS DECLARED. DURING CRUISE THE ANTI-SKID INOPERATIVE LIGHT ILLUMINATED. MAINTENANCE CYCLED POWER TO AACU AND ACCOMPLISHED FIN TASK 32-42-00-810-801. SYSTEM CHECKS NORMAL.
